# SDR CKSA96161

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 6AL4V
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND INTERNAL VERTICAL STABILIZER STA 1342 FIN REAR SPAR CHORD BRACKET CRACKED IN RADIUS APPROXIMATELY 6 INCHES LONG LEFT HAND SIDE.  REMOVED AND REPLACED PART IAW 727 SRM 51-10-1 AND ENGINEERING REPORT NR 96 AIA-132.  TASK CARD NR 86458 CORROSION CARD NR C55-395-11 PART 1 OF 1.
